MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 IV; FREE THYROXINE
Model Number 09043284190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii and elecsys ft4 iv results from one patient sample tested on the customer's cobas e 801 module, and the investigation site's cobas e 801 and cobas e 411 modules.This mdr is for the ft4 iv assay.Please refer to medwatch with a1 - patient identifier (b)(6) for the ft3 iii assay.The date the information was received was used as the date of the event.The patient sample was sent to the investigation site that uses a cobas e 801 and an e 411 and an outsourced laboratory that uses an abbott architect; discrepant results were noted.Please refer to the attachment in the medwatch (b)(6) for the highlighted questionable results.
 
Additional Manufacturer Narrative
The serial number of the customer's e 801 module is unknown.The serial number of the investigation site's e 801 module is c231-05.The serial number of the investigation site's e 411 module is 65g1-25.The ft4 iv reagent lot number used at the investigation site's e 801 is 669112 with an expiration date of 29-feb-2024.The ft4 iv reagent lot number used at the investigation site's e 411 is 670634 with an expiration date of 30-nov-2023.The patient sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The patient sample was received for investigation.The investigation was able to reproduce the customer's ft3 and ft4 results.The investigation tested the patient sample for the presence of an interferent.The investigation confirmed the presence of an interferent against the ft3 antibody/idiotype.Product labeling states "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS FT4 IV
Common Device Name
FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key18129779
Report Number1823260-2023-03594
Device Sequence Number6628248
Product Code CEC
UDI-Device Identifier07613336172780
UDI-Public07613336172780
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K220456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number09043284190
Device Catalogue Number09043284190
Device Lot NumberASKU, 669112, 670634
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer03/21/2024
08/29/2024
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date04/11/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown